| Model Number |
305110 |
| Medical Device Problem Codes |
Material Separation (1562); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.The customer's address is unknown: (b)(6) has been used as a default. device manufacture date: unknown.Investigation summary: as no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of product malfunction during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.Examination of the product involved may provide clarification as to the cause for the reported failure.
Event or Problem Description
It was reported that the bd precisionglide¿ needle broke.The following information was provided by the initial reporter: the needle snapped in half.